BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Semi-parametric tail inference through probability-weighted moments

Participants in the publication
Frederico Caeiro (Author)
M. Ivette Gomes (Author)
Dep. Estatística e Investigação Operacional
CEAUL - Centro de Estatística e Aplicações

Scope
International

Refereeing
Yes

Date of Publication
2011-02

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Journal of Statistical Planning and Inference

Publication Identifiers
ISSN - 0378-3758

Publisher
Elsevier BV

Volume
141
Number
2

Number of pages
14
Starting page
937
Last page
950

Document Identifiers
DOI - https://doi.org/10.1016/j.jspi.2010.08.015
URL - http://dx.doi.org/10.1016/j.jspi.2010.08.015


Export

APA
Frederico Caeiro, M. Ivette Gomes, (2011). Semi-parametric tail inference through probability-weighted moments. Journal of Statistical Planning and Inference, 141, 937-950. ISSN 0378-3758. eISSN . http://dx.doi.org/10.1016/j.jspi.2010.08.015

IEEE
Frederico Caeiro, M. Ivette Gomes, "Semi-parametric tail inference through probability-weighted moments" in Journal of Statistical Planning and Inference, vol. 141, pp. 937-950, 2011. 10.1016/j.jspi.2010.08.015

BIBTEX
@article{44875, author = {Frederico Caeiro and M. Ivette Gomes}, title = {Semi-parametric tail inference through probability-weighted moments}, journal = {Journal of Statistical Planning and Inference}, year = 2011, pages = {937-950}, volume = 141 }